[L'équation de Camassa–Holm sur la demi-droite avec condition aux limites linéarisable]
Nous considérons un problème aux limites pour l'équation de Camassa–Holm sur la demi-droite
We present a Riemann–Hilbert problem formalism for the initial boundary value problem for the Camassa–Holm equation on the half-line
Accepté le :
Publié le :
Anne Boutet de Monvel 1 ; Dmitry Shepelsky 2
@article{CRMATH_2010__348_13-14_775_0, author = {Anne Boutet de Monvel and Dmitry Shepelsky}, title = {The {Camassa{\textendash}Holm} equation on the half-line with linearizable boundary condition}, journal = {Comptes Rendus. Math\'ematique}, pages = {775--780}, publisher = {Elsevier}, volume = {348}, number = {13-14}, year = {2010}, doi = {10.1016/j.crma.2010.05.002}, language = {en}, }
TY - JOUR AU - Anne Boutet de Monvel AU - Dmitry Shepelsky TI - The Camassa–Holm equation on the half-line with linearizable boundary condition JO - Comptes Rendus. Mathématique PY - 2010 SP - 775 EP - 780 VL - 348 IS - 13-14 PB - Elsevier DO - 10.1016/j.crma.2010.05.002 LA - en ID - CRMATH_2010__348_13-14_775_0 ER -
Anne Boutet de Monvel; Dmitry Shepelsky. The Camassa–Holm equation on the half-line with linearizable boundary condition. Comptes Rendus. Mathématique, Volume 348 (2010) no. 13-14, pp. 775-780. doi : 10.1016/j.crma.2010.05.002. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2010.05.002/
[1] The analysis of the global relation for the nonlinear Schrödinger equation on the half-line, Lett. Math. Phys., Volume 65 (2003), pp. 199-212
[2] The modified KdV equation on the half-line, J. Inst. Math. Jussieu, Volume 3 (2004), pp. 139-164
[3] Integrable nonlinear evolution equations on a finite interval, Comm. Math. Phys., Volume 263 (2006) no. 1, pp. 133-172 (See also C. R. Math. Acad. Sci. Paris, 337, 8, 2003, pp. 517-522)
[4] Long-time asymptotics for the Camassa–Holm equation, SIAM J. Math. Anal., Volume 41 (2009) no. 4, pp. 1559-1588
[5] Riemann–Hilbert problem in the inverse scattering for the Camassa–Holm equation on the line, C. R. Math. Acad. Sci. Paris (Math. Sci. Res. Inst. Publ.), Volume vol. 55 (2008) no. 10, pp. 53-75 (See also, 343, 2006, pp. 627-632)
[6] Long-time asymptotics of the Camassa–Holm equation on the line, Contemp. Math., Volume 458 (2008), pp. 99-116
[7] The Camassa–Holm equation on the half-line: A Riemann–Hilbert approach, J. Geom. Anal., Volume 18 (2008) no. 2, pp. 285-323
[8] An integrable shallow water equation with peaked solitons, Phys. Rev. Lett., Volume 71 (1993) no. 11, pp. 1661-1664
[9] On a completely integrable numerical scheme for a nonlinear shallow-water wave equation, J. Nonlinear Math. Phys., Volume 12 (2005) no. suppl. 1, pp. 146-162
[10] On the scattering problem for the Camassa–Holm equation, R. Soc. Lond. Proc. Ser. A, Volume 457 (2001) no. 2008, pp. 953-970
[11] Global existence and blow-up for a shallow water equation, Ann. Scuola Norm. Sup. Pisa Cl. Sci., Volume 26 (1998) no. 2, pp. 303-328
[12] A steepest descent method for oscillatory Riemann–Hilbert problem. Asymptotics for the MKdV equation, Ann. Math., Volume 137 (1993) no. 2, pp. 295-368
[13] Initial boundary value problem for nonlinear dispersive wave equations, J. Funct. Anal., Volume 256 (2009) no. 2, pp. 479-508
[14] A unified transform method for solving linear and certain nonlinear PDE's, Proc. R. Soc. Lond. A, Volume 453 (1997), pp. 1411-1443
[15] Integrable nonlinear evolution equations on the half-line, Comm. Math. Phys., Volume 230 (2002), pp. 1-39
[16] A generalised Dirichlet to Neumann map for certain nonlinear evolution PDEs, Comm. Pure Appl. Math., Volume LVIII (2005), pp. 639-670
[17] The nonlinear Schrödinger equation on the interval, J. Phys. A: Math. Gen., Volume 37 (2004), pp. 6091-6114
[18] The nonlinear Schrödinger equation on the half-line, Nonlinearity, Volume 18 (2005), pp. 1771-1822
[19] Explicit soliton asymptotics for the Korteweg–de Vries equation on the half-line, Nonlinearity, Volume 23 (2010), pp. 937-976
[20] An integrable generalization of the nonlinear Schrödinger equation on the half-line and solitons, Inverse Problems, Volume 25 (2009) no. 11, p. 115006
- Initial-boundary value problem for the Camassa-Holm equation with linearizable boundary condition, Letters in Mathematical Physics, Volume 96 (2011) no. 1-3, pp. 123-141 | DOI:10.1007/s11005-010-0457-6 | Zbl:1230.37089
- The Camassa-Holm equation on the half-line: a Riemann-Hilbert approach, The Journal of Geometric Analysis, Volume 18 (2008) no. 2, pp. 285-323 | DOI:10.1007/s12220-008-9014-2 | Zbl:1157.37334
Cité par 2 documents. Sources : zbMATH
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier